# SDR AALA201602289036

- Difficulty date: February 18, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N286AY
- Make and model: Airbus A330-243
- Aircraft serial: 1415
- Aircraft time: 12,064 hours, 1,794 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CORROSION ON SEAT RAIL, BETWEEN FRAME 73 & 74 AT Y1147.8.  REPLACED SEAT RAIL IAW SRM 51-42-11, 51-44-11 & DWG 18F53478040.
